# SDR AALA971386

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE OF FIRST CLASS CABIN INOPERATIVE.  ACCOMPLISHED EMERGENCY FLOOR LIGHT OPERATIONAL CHECK AND ALL FLOOR LIGHTS IN FIRST CLASS AND MAIN CABIN OPERATED NORMALLY.  (M)
